Items where Author is "Hassan, T."
Group by: Item Type | No Grouping Number of items: 3. Hassan, T. and Kong, Qingkai (2014) Asymptotic behavior of third order functional dynamic equations with $\gamma$-Laplacian and nonlinearities given by Riemann-Stieltjes integrals. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (40). pp. 1-21. ISSN 1417-3875 Elabbasy, E.M. and Hassan, T. and Elmatary, B.M. (2012) Oscillation criteria for third order delay nonlinear differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (5). pp. 1-9. ISSN 1417-3875 Hassan, T. and Kong, Qingkai (2012) Oscillation of forced impulsive differential equations with $p$-Laplacian and nonlinearities given by Riemann-Stieltjes integrals. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (98). pp. 1-16. ISSN 1417-3875 |